It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Mental Health Message Board

  • Adderall and buspoine

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 05-10-2019, 02:21 PM   #1
    NickB
    Newbie
    (male)
     
    Join Date: May 2019
    Posts: 1
    NickB HB User
    Adderall and buspoine

    So here is the dealo.

    I take adderall 35mg EX, with 20mg IR, and Buspoine 10mg 2X daily. My adderall doesnít work as much as I need it to. working 12-16 hrs a day.

    At time I have this feeling of a sudden widen taken out of me freaking me out since starting Buspoine. Kind like a sudden stop, or skip maybe?

    The adderall works, but not all day like I need it to. Losing concentration.
    After I get home from the day I start to have a crash and thatís when those happen ( skips ). Some times they will happen while driving almost like about to black out feel.

    Lack of sleep? Possibly my body not resting like it should be and only become in a sense dormant, but still active and not going in to rhyme sleep?
    I have a lot of heath stuff like gurd, TBI 6 years ago, then seizure 4 years ( sudden stop after 7mm black mass and 5cm white mass vanish from scans) , loss of self as in who am I, thought of me being more then me ( two people ), not recalling something I did even though people seen me do it or say. Like Iíll say words and not know it or a sentence that is hurtful and not even know what I just said.

    Some days I am in the moment. Others Iím watching my self move around and do what Iím doing. And by the time I get back to me ( I guess? ). The day has vanished and donít recall all events. Itís as if im in auto pilot.

    Skitz, multiple personalities, bipolar ( not so much on that ), and that all I can think of. Voices some times, seeing whatís not there like a window on threw the brick chimney out of the corner of my eye. Any way sorry for the long ness. I can talk for ever.

    Thank you, nick.

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 05-10-2019, 08:11 PM   #2
    yayagirl
    Senior Veteran
    (female)
     
    Join Date: Jun 2010
    Location: USA
    Posts: 2,442
    yayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB User
    Re: Adderall and buspoine

    Dear Nick,

    Is your doctor regularly monitoring your symptoms? Were you instructed how and when to take the prescriptions? This is highly important.

    According to the well respected Mayo clinic your doctor needs to be informed of the symptoms you are having as soon as possible .

    Read about it here ~

    https://www.mayoclinic.org/drugs-supplements/buspirone-oral-route/side-effects/drg-20062457

    and here

    https://www.mayoclinic.org/drugs-supplements/buspirone-oral-route/precautions/drg-20062457

    You have a lot to deal with. I think some counseling would also be very helpful to you. I hope you ask your doctor to prescribe a counselor for you.
    __________________
    ~ YaYa ~

     
    Reply With Quote
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:17 AM.





    © 2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!